View Full Version : dizziness
05-16-2004, 06:40 AM
:kiss: Hi, I am suffering from dizziness after four years on elmiron about a year ago I cut myself down to two pills a day. I am now wondering if I should cut to one a day. My MD is not help at all.
05-16-2004, 06:51 AM
I think you should see a doctor -- a DIFFERENT doctor, if necessary, if this one is not helping you. There are many, many reasons why you could be dizzy (blood pressure fluctuations, inner ear problems, blood sugar problems just to name a few)... it is not necessarily the Elmiron. You need to get this disturbing symptom checked out as soon as you can to make sure nothing is seriously wrong...
05-16-2004, 12:24 PM
I agree with Jen. If you don't find out what is wrong your dizziness could turn into an even more serious symptom depending on what it is. Lots of things cause dizzines.
I hope you find out what is wrong and get to a point that is tollerable.
I have dealt with dizziness for many diff. reasons...but my doc's know it and have helped me. I know it know fun.
05-17-2004, 12:58 AM
:kiss: Thank you all for your concern. I have been to a ENT, a neurologist, a cardiologist and a neurologist in an ENT speciality. My dizziness is not new. I had this before 13 years ago but it went away. It came back two years ago. It seems to be a variant of BPV or migraines (difference of opinion). However, I feel it is one of the drugs I take. I was trying to see if elmiron could be the one. Has anyone had any experience with dizziness from elmiron. It is my urologist who I dont trust.
06-11-2004, 08:31 AM
Hi, I am new to this board. I was diagnosed in January of 2004. I am currently taking Elmiron 200 mg b.i.d. and Atarax 25 mg at bedtime. I have had a lot of dizziness since starting the treatments. My Urogyny thinks it may not be related to the med but to hypotension. I am not sure. I also have large amounts of hair falling out but I have extremely thick and course hair so this isn't a significant problem. I am now currently getting up 1-2 times a night which is major improvement for me. It was 4-5 times. I have 1-2 flareups a month where I have pain. I take Urimax and it seems to help. That's all I can offer right now.
06-23-2004, 12:03 PM
I was also dizzy for the first few weeks that I was on Elmiron. It gradually went away.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.